# SDR K11A2025042800316

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,733 hours, 40,591 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: P25
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 330 CABIN ALT WARNING HORN SOUNDED. IMMEDIATELY DESCENDED TO FL 230. REQUESTED LOWER, REGAINED CONTROL PASSING FL 180.  L1 DOOR SEALS, OUTFLOW VALVE, WATER SEPARATOR CLAMP, MAIN CARGO DOOR SEAL, CLEANING AND SEALING OF FUSELAGE BILGE DRAINS, ALSO REF KAIR WORK ORDER  933700374 FOR R&R OF MULTIPLE COMPONENTS.  R&R OF PRESSURE CONTROLLER IAW AMM 21-31-21. PERFORMED OPERATIONAL CHECK IAW IAI SUPP MANUAL 21-31-00 NO DEFECTS NOTED.
